Alert archive / Puerto Rico / Small Craft Advisories in 2016
Small Craft Advisory 7, NWS JSJ
NWS JSJ issued this small craft advisory at Feb 8, 2016, 8:57 PM CST. It took effect at Feb 9, 2016, 12:00 PM CST. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Feb 8, 2016, 8:57 PM CST (02:57 UTC)
- In effect from
- Feb 9, 2016, 12:00 PM CST
- Expired
- Feb 13, 2016, 2:33 AM CST
- In force
- 4 days
- Issued by
- NWS JSJ
The text
As transmitted.
085 WHCA72 TJSJ 090257 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1057 PM AST MON FEB 8 2016 ...HIGHER WAVES WILL ENTER THE ATLANTIC WATERS ON TUESDAY... .A LONG PERIOD NORTHWEST SWELL...GENERATED FROM AN AREA OF LOW PRESSURE ACROSS THE NORTHWESTERN ATLANTIC...WILL ARRIVE ACROSS THE LOCAL ATLANTIC WATERS ON TUESDAY. THIS WILL RESULT IN HAZARDOUS SEAS FOR SMALL CRAFT UNTIL AT LEAST WEDNESDAY. AMZ712-732-741-742-091100- /O.NEW.TJSJ.SC.Y.0007.160209T1800Z-160210T0600Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 1057 PM AST MON FEB 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TUESDAY TO 2 AM AST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM TUESDAY TO 2 AM AST WEDNESDAY. * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-091100- /O.NEW.TJSJ.SC.Y.0007.160209T1800Z-160210T1800Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1057 PM AST MON FEB 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TUESDAY TO 2 PM AST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM TUESDAY TO 2 PM AST WEDNESDAY. * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
17 follow-up statements
546 WHCA72 TJSJ 090820 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 420 AM AST TUE FEB 9 2016 ...HIGHER WAVES WILL ENTER THE ATLANTIC WATERS ON TUESDAY... A LARGE LONG PERIOD NORTHWEST SWELL WILL ARRIVE ACROSS THE ATLANTIC WATERS AND LOCAL PASSAGES THIS MORNING AND CONTINUE TO INCREASE THROUGH THIS AFTERNOON. THIS WILL CAUSE HAZARDOUS SEAS WITH DANGEROUS SURF CONDITIONS AND A HIGH RISK OF RIP- CURRENTS...MAINLY ALONG THE NORTHERN BEACHES OF THE LOCAL ISLANDS OF PUERTO RICO...CULEBRA AND THE NORTHERN U.S.VIRGIN ISLANDS. AMZ710-091630- /O.EXT.TJSJ.SC.Y.0007.160209T1800Z-160212T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 420 AM AST TUE FEB 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO LATE THURSDAY NIGHT... * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...6 TO 8 FEET OCCASIONALLY UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-732-741-742-091630- /O.CON.TJSJ.SC.Y.0007.160209T1800Z-160210T0600Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 420 AM AST TUE FEB 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM AST WEDNESDAY... * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
275 WHCA72 TJSJ 091434 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1034 AM AST TUE FEB 9 2016 ...HIGHER WAVES WILL ENTER THE ATLANTIC WATERS LATER TODAY... A LARGE LONG PERIOD NORTHWEST SWELL WILL ARRIVE ACROSS THE ATLANTIC WATERS AND LOCAL PASSAGES THIS MORNING AND CONTINUE TO INCREASE THROUGH THIS AFTERNOON. THIS WILL CAUSE HAZARDOUS SEAS WITH DANGEROUS SURF CONDITIONS AND A HIGH RISK OF RIP CURRENTS... MAINLY ALONG THE NORTHERN BEACHES OF THE LOCAL ISLANDS OF PUERTO RICO...CULEBRA AND THE NORTHERN U.S.VIRGIN ISLANDS. AMZ712-732-741-742-092245- /O.CON.TJSJ.SC.Y.0007.160209T1800Z-160210T0600Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 1034 AM AST TUE FEB 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM AST WEDNESDAY... * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-092245- /O.CON.TJSJ.SC.Y.0007.160209T1800Z-160212T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1034 AM AST TUE FEB 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM AST FRIDAY... * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...6 TO 8 FEET OCCASIONALLY UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
815 WHCA72 TJSJ 092110 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 510 PM AST TUE FEB 9 2016 ...HIGHER WAVES WILL ENTER THE ATLANTIC WATERS TONIGHT... A LARGE LONG PERIOD NORTHWEST SWELL WILL CONTINUE TO ARRIVE AND SPREAD ACROSS THE ATLANTIC WATERS AND LOCAL PASSAGES TONIGHT THROUGH WEDNESDAY. THIS WILL CAUSE HAZARDOUS SEAS WITH DANGEROUS SURF CONDITIONS. AMZ712-732-741-742-100515- /O.CON.TJSJ.SC.Y.0007.000000T0000Z-160210T0600Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 510 PM AST TUE FEB 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST WEDNESDAY... * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-100515- /O.CON.TJSJ.SC.Y.0007.000000T0000Z-160212T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 510 PM AST TUE FEB 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST FRIDAY... * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...6 TO 8 FEET OCCASIONALLY UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
352 WHCA72 TJSJ 100216 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1016 PM AST TUE FEB 9 2016 ...HIGHER WAVES WILL CONTINUE TO ENTER THE ATLANTIC WATERS OVERNIGHT... A LARGE LONG PERIOD NORTHWEST SWELL WILL CONTINUE TO ARRIVE AND SPREAD ACROSS THE ATLANTIC WATERS AND LOCAL PASSAGES OVERNIGHT THROUGH EARLY WEDNESDAY. THIS WILL CAUSE HAZARDOUS SEAS AND DANGEROUS SURF CONDITIONS. AMZ715-722-725-745-101030- /O.EXB.TJSJ.SC.Y.0007.000000T0000Z-160210T1200Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM- 1016 PM AST TUE FEB 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM AST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM AST WEDNESDAY. * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...6 TO 8 FEET OCCASIONALLY UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ732-741-742-101030- /O.EXT.TJSJ.SC.Y.0007.000000T0000Z-160210T1200Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 1016 PM AST TUE FEB 9 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM AST WEDNESDAY... * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...6 TO 8 FEET OCCASIONALLY UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-712-101030- /O.EXT.TJSJ.SC.Y.0007.000000T0000Z-160211T0000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 1016 PM AST TUE FEB 9 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM AST WEDNESDAY... * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...8 TO 10 FEET OCCASIONALLY UP TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
044 WHCA72 TJSJ 100833 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 433 AM AST WED FEB 10 2016 ...HAZARDOUS SEAS WILL CONTINUE THROUGH THURSDAY... PULSES OF LONG PERIOD NORTHERLY SWELL WILL CONTINUE TO AFFECT THE ATLANTIC WATERS AND LOCAL PASSAGES THROUGH THURSDAY NIGHT. AMZ712-101200- /O.EXT.TJSJ.SC.Y.0007.000000T0000Z-160210T1200Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 433 AM AST WED FEB 10 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM AST THIS MORNING... * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...6 TO 8 FEET OCCASIONALLY UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-101645- /O.EXT.TJSJ.SC.Y.0007.000000T0000Z-160212T0000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 433 AM AST WED FEB 10 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM AST THURSDAY... * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...6 TO 8 FEET OCCASIONALLY UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-722-725-732-741-742-745-101200- /O.CON.TJSJ.SC.Y.0007.000000T0000Z-160210T1200Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM- 433 AM AST WED FEB 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST THIS MORNING... * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
458 WHCA72 TJSJ 101434 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1034 AM AST WED FEB 10 2016 ...HAZARDOUS SEAS WILL CONTINUE THROUGH THURSDAY... PULSES OF LONG PERIOD NORTHERLY SWELL WILL CONTINUE TO AFFECT THE ATLANTIC WATERS AND LOCAL PASSAGES THROUGH THURSDAY NIGHT. AMZ710-102245- /O.CON.TJSJ.SC.Y.0007.000000T0000Z-160212T0000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1034 AM AST WED FEB 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THURSDAY... * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...6 TO 8 FEET OCCASIONALLY UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
111 WHCA72 TJSJ 102054 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 454 PM AST WED FEB 10 2016 ...HAZARDOUS SEAS WILL CONTINUE THROUGH THURSDAY... PULSES OF LONG PERIOD NORTHERLY SWELL WILL CONTINUE TO AFFECT THE ATLANTIC WATERS AND LOCAL PASSAGES THROUGH THURSDAY NIGHT. AMZ710-110500- /O.CON.TJSJ.SC.Y.0007.000000T0000Z-160212T0000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 454 PM AST WED FEB 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THURSDAY... * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...6 TO 8 FEET OCCASIONALLY UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
778 WHCA72 TJSJ 110212 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1012 PM AST WED FEB 10 2016 ...HAZARDOUS SEAS WILL CONTINUE THROUGH THURSDAY EVENING... SLOWLY SUBSIDING PULSES OF LONG PERIOD NORTHERLY SWELL WILL CONTINUE TO AFFECT THE ATLANTIC WATERS AND LOCAL PASSAGES THROUGH THURSDAY EVENING. AMZ710-111015- /O.CON.TJSJ.SC.Y.0007.000000T0000Z-160212T0000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1012 PM AST WED FEB 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THURSDAY... * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...6 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
669 WHCA72 TJSJ 110845 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 445 AM AST THU FEB 11 2016 ...HAZARDOUS SEAS WILL CONTINUE THROUGH TONIGHT... ANOTHER PULSE OF LONG PERIOD NORTHERLY SWELL WILL MOVE ACROSS THE ATLANTIC WATERS AND CARIBBEAN PASSAGES...KEEPING THE HAZARDOUS SEAS ACROSS THE REGIONAL WATERS THROUGH TONIGHT. AMZ710-111645- /O.CON.TJSJ.SC.Y.0007.000000T0000Z-160212T0000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 445 AM AST THU FEB 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS EVENING... * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
833 WHCA72 TJSJ 111831 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 231 PM AST THU FEB 11 2016 ...HAZARDOUS SEAS WILL CONTINUE THROUGH TONIGHT... ANOTHER PULSE OF LONG PERIOD NORTHERLY SWELL WILL MOVE ACROSS THE ATLANTIC WATERS AND CARIBBEAN PASSAGES...KEEPING THE HAZARDOUS SEAS ACROSS THE REGIONAL WATERS THROUGH TONIGHT. AMZ710-120000- /O.CON.TJSJ.SC.Y.0007.000000T0000Z-160212T0000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 231 PM AST THU FEB 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS EVENING... * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
362 WHCA72 TJSJ 112008 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 408 PM AST THU FEB 11 2016 ...HAZARDOUS SEAS WILL CONTINUE THROUGH FRIDAY... ANOTHER PULSE OF LONG PERIOD NORTHERLY SWELL WILL MOVE ACROSS THE ATLANTIC WATERS AND CARIBBEAN PASSAGES...KEEPING THE HAZARDOUS SEAS ACROSS THE REGIONAL WATERS THROUGH TONIGHT. AMZ710-120415- /O.EXT.TJSJ.SC.Y.0007.000000T0000Z-160213T0000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 408 PM AST THU FEB 11 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM AST FRIDAY... * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
112 WHCA72 TJSJ 120223 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1023 PM AST THU FEB 11 2016 ...HAZARDOUS SEAS WILL CONTINUE THROUGH SATURDAY AFTERNOON... SWELL FROM THE NORTHWEST WILL MOVE INTO THE LOCAL AREA...KEEPING THE HAZARDOUS SEAS ACROSS THE OUTER ATLANTIC WATERS THROUGH SATURDAY AFTERNOON. AMZ710-121030- /O.EXT.TJSJ.SC.Y.0007.000000T0000Z-160213T1800Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1023 PM AST THU FEB 11 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM AST SATURDAY... * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
272 WHCA72 TJSJ 120824 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 424 AM AST FRI FEB 12 2016 ...HAZARDOUS SEAS WILL CONTINUE THROUGH SATURDAY AFTERNOON... SWELL FROM THE NORTH-NORTHWEST WILL CONTINUE TO AFFECT THE OUTER ATLANTIC WATERS THROUGH SATURDAY AFTERNOON. THIS WILL RESULT IN HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. AMZ710-121630- /O.CON.TJSJ.SC.Y.0007.000000T0000Z-160213T1800Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 424 AM AST FRI FEB 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST SATURDAY... * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
223 WHCA72 TJSJ 121402 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1002 AM AST FRI FEB 12 2016 ...HAZARDOUS SEAS WILL CONTINUE THROUGH SATURDAY AFTERNOON... SWELL FROM THE NORTH-NORTHWEST WILL CONTINUE TO AFFECT THE OUTER ATLANTIC WATERS THROUGH SATURDAY AFTERNOON. THIS WILL RESULT IN HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. AMZ710-122215- /O.CON.TJSJ.SC.Y.0007.000000T0000Z-160213T1800Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1002 AM AST FRI FEB 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST SATURDAY... * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
446 WHCA72 TJSJ 122035 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 435 PM AST FRI FEB 12 2016 ...HAZARDOUS SEAS WILL CONTINUE THROUGH SATURDAY AFTERNOON... SWELL FROM THE NORTH-NORTHWEST WILL CONTINUE TO AFFECT THE OUTER ATLANTIC WATERS THROUGH SATURDAY AFTERNOON. THIS WILL RESULT IN HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. AMZ710-130445- /O.CON.TJSJ.SC.Y.0007.000000T0000Z-160213T1800Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 435 PM AST FRI FEB 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST SATURDAY... * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
562 WHCA72 TJSJ 130214 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1014 PM AST FRI FEB 12 2016 ...HAZARDOUS SEAS WILL CONTINUE THROUGH SATURDAY AFTERNOON... SWELL FROM THE NORTH-NORTHWEST WILL CONTINUE TO AFFECT THE OUTER ATLANTIC WATERS THROUGH SATURDAY AFTERNOON. THIS WILL RESULT IN HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. AMZ710-131015- /O.CON.TJSJ.SC.Y.0007.000000T0000Z-160213T1800Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1014 PM AST FRI FEB 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST SATURDAY... * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...5 TO 7 FEET OCCASIONALLY UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
723 WHCA72 TJSJ 130833 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 433 AM AST SAT FEB 13 2016 ...SMALL CRAFT ADVISORY CANCELLED FOR THE OFFSHORE ATLANTIC WATERS... .OFFSHORE BUOY 41043 INDICATED WAVE HEIGHTS BELOW 7 FEET FOR THE LAST FEW HOURS AND LATEST MODEL GUIDANCE SUGGEST THAT SEAS WILL STAY BELOW 7 FEET AT LEAST THROUGH LATE SUNDAY NIGHT. AMZ710-130945- /O.CAN.TJSJ.SC.Y.0007.000000T0000Z-160213T1800Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 433 AM AST SAT FEB 13 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS ARE EXPECTED TO REMAIN BETWEEN 4 TO 6 FEET. THEREFORE...THE SMALL CRAFT ADVISORY WAS CANCELLED. SMALL CRAFTS SHOULD EXERCISE CAUTION ACROSS THE OFFSHORE ATLANTIC WATERS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Feb 8, 1:41 PM CST, 7 hours 16 minutes earlier.
Area forecast discussion, Feb 8, 1:41 PM CST, 7 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 341 PM AST MON FEB 8 2016 .SYNOPSIS...A MID TO UPPER LEVEL RIDGE CONTINUES ALOFT. SURFACE HIGH PRESSURE ACROSS THE EAST CENTRAL ATLANTIC WILL MAINTAIN GENTLE TO MODERATE TRADE WINDS ACROSS THE REGION THROUGH AT LEAST MID WEEK. A FRONTAL BOUNDARY WILL REMAIN WELL NORTH OF THE AREA FOR MOST OF THE WEEK. PATCHES OF LOW LEVEL MOISTURE WILL AFFECT THE REGION FROM TIME TO TIME. && .DISCUSSION...A MID TO UPPER LEVEL RIDGE CONTINUES TO DOMINATE THE WEATHER CONDITIONS PRODUCING SUBSIDENCE ALOFT. IN ADDITION...A SURFACE HIGH PRESSURE ACROSS THE EAST CENTRAL ATLANTIC AND A SURFACE LOW PRESSURE LOCATED OVER THE WESTERN ATLANTIC OF THE EASTERN COAST OF U.S. WILL MAINTAIN A SOUTH TO SOUTHEASTERLY WIND FLOW ACROSS THE REGION. THIS WIND FLOW WILL PRODUCE ABOVE NORMAL TEMPERATURES OVER THE REGION...ESPECIALLY ALONG THE NORTHERN COASTLINE OF PUERTO RICO. MOSTLY SUNNY SKIES PREVAILED THIS MORNING FOLLOWED BY AN INCREASE IN CLOUDINESS MAINLY OVER THE INTERIOR AND DOWNWIND FROM THE SURROUNDING ISLANDS. ISOLATED TO SCATTERED SHOWERS WILL REMAIN POSSIBLE THIS AFTERNOON MAINLY OVER THE INTERIOR AND NORTHWESTERN SECTIONS. FOR THE NEXT FEW DAYS...MOSTLY SUNNY AND RELATIVELY DRY CONDITIONS ARE EXPECTED TO PREVAIL ACROSS THE REGION...WITH MINIMAL SHOWER ACTIVITY EXPECTED TO DEVELOP ACROSS THE AREA. AFTER MID WEEK...AN INCREASE IN MOISTURE IS FORECAST AS A FRONTAL BOUNDARY APPROACHES THE LOCAL AREA FROM THE NORTH INDUCING A SURFACE TROUGH WHILE INTERACTING WITH A SURGE OF MOISTURE IN THE EASTERLY WIND FLOW. && .AVIATION...VFR CONDITIONS SHOULD CONTINUE THROUGH 09/18Z ACROSS ALL TERMINALS. AN ISOLATED SHOWER OR TWO COULD DEVELOP VCTY OF TJBQ BETWEEN 20Z AND 23Z...HOWEVER NO SIGNIFICANT IMPACT EXPECTED IN OPERATIONS...THEREFORE WILL NOT BE MENTIONED IN TAF. WINDS BLO FL150 WILL CONTINUE FM THE SE AT 10-15 KTS. && .MARINE...SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION ACROSS THE ATLANTIC OFFSHORE WATERS DUE TO SEAS UP TO 6 FEET. ELSEWHERE...SEAS BETWEEN 3 TO 5 FEET AND WINDS AROUND 18 KT. A LONG PERIOD NORTHWEST SWELL IS FORECAST TO REACH THE ATLANTIC WATERS ON TUESDAY AFTERNOON...THIS WILL RESULT IN HAZARDOUS SEAS AND LIFE THREATENING RIP CURRENTS ACROSS THE ATLANTIC COASTLINE OF THE ISLANDS. && .PRELIMINARY POINT TEMPS/POPS... SJU 74 89 75 89 / 10 20 30 30 STT 75 85 74 83 / 30 30 40 40 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. AM...NONE. && 08/27
Hazardous weather outlook, Feb 8, 3:01 AM CST, 17 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 501 AM AST MON FEB 8 2016 AMZ710>745-PRZ001>013-090915- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 501 AM AST MON FEB 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT .RIP CURRENTS...THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE ATLANTIC COASTLINE OF PUERTO RICO...AS WELL AS ACROSS MOST OF THE BEACHES OF SOUTHEAST PUERTO RICO...CULEBRA AND VIEQUES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY LONG PERIOD NORTHWEST SWELL...ASSOCIATED WITH A DEVELOPING AREA OF LOW PRESSURE ACROSS THE WESTERN ATLANTIC...WILL REACH THE LOCAL ATLANTIC WATERS ON TUESDAY. THIS WILL LIKELY SUPPORT THE DEVELOPMENT OF LIFE THREATENING RIP CURRENTS ALONG THE ATLANTIC BEACHES AND HAZARDOUS MARINE CONDITIONS THROUGH AT LEAST THURSDAY. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTER ARE ENCOURAGED TO REPORT RIP CURRENTS TO THE NATIONAL WEATHER SERVICE IN SAN JUAN. AMZ715-725-VIZ001-002-090915- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 501 AM AST MON FEB 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT .RIP CURRENTS...THERE IS A MODERATE RISK OF RIP CURRENTS FOR BEACHES ACROSS SAINT CROIX. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY LONG PERIOD NORTHWEST SWELL...ASSOCIATED WITH A DEVELOPING AREA OF LOW PRESSURE ACROSS THE WESTERN ATLANTIC...WILL REACH THE LOCAL ATLANTIC WATERS ON TUESDAY. THIS WILL LIKELY SUPPORT THE DEVELOPMENT OF LIFE THREATENING RIP CURRENTS AND HAZARDOUS MARINE CONDITIONS. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTER ARE ENCOURAGED TO REPORT RIP CURRENTS TO THE NATIONAL WEATHER SERVICE IN SAN JUAN.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 8, 9:21 PM CST | Rip Current Statement | JSJ | 4 days | |
| Feb 8, 9:21 PM CST | High Surf Advisory | JSJ | 33 hr | |
| Feb 9, 1:01 PM CST | Coastal Flood Advisory | JSJ | 14 hr |
Nearby
Small Craft Advisories in Puerto Rico, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.